MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF3614C103E
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis bifurcate stent graft was implanted in the endovascular treatment of a 65mm aaa.  post-operatively,  a type ia endoleak was discovered on ct.The endoleak was attributable to in-folding in the body of the bifurcated graft, which was well-positioned at the renal arteries.The patient was treated non-emergently with two non mdt stents implanted to flatten the in-folding, which eliminated the endoleak. there were access issues with the closure devices, and a cutdown was performed on the right femoral artery to close the access site.  per the physician the cause of the infolding/ ia endoleak could not be determined.  no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Film analysis the reported stent graft infolding and endoleak were confirmed in the provided videos.However, the cause of the events could not be conclusively determined due to incomplete imaging data.The sizing report, which lacked still images, noted the infrarenal aortic neck diameter ranging from approximately 30-32 mm, from proximal to distal.It also noted the presence of moderate thrombus and mild calcification in the aortic neck.The pre-implant and post-implant ct images provided were in video format, which did not allow for image manipulation or alternative views, such as coronal or sagittal planes.These additional perspectives would have facilitated a more thorough evaluation of the infrarenal neck, including angulation, the infolding event, and the endoleak.Both videos ended at the level of the aneurysm sac, leaving the limbs unassessed in the pre and post-implant cts.Based on the available data, the endoleak appears most likely to be a type ia endoleak associated with the gutter formed by the infolding.The exact cause of the infolding remains undetermined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22306224
Report Number9612164-2025-03082
Device Sequence Number15600034
Product Code MIH
UDI-Device Identifier00643169439955
UDI-Public(01)00643169439955(17)261210(21)V31585683
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESBF3614C103E
Device Catalogue NumberESBF3614C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale